# SDR SWAA2021101814946

- Difficulty date: September 4, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK BS 603 LH SIDE AT PASSENGER CABIN (1 EA) ; 2021-403545 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK BS 603 LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805.; [02] TASK COMPLETED   TEST OK
